{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T19:27:17Z","timestamp":1787772437681,"version":"build-2784847793"},"reference-count":7,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"6","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2022,11]]},"DOI":"10.4103\/ijd.ijd_497_22","type":"journal-article","created":{"date-parts":[[2024,5,29]],"date-time":"2024-05-29T12:15:14Z","timestamp":1716984914000},"page":"815-817","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":2,"title":["Azathioprine Induced Anagen Effluvium- An Uncommon Adverse Effect of a Commonly Used Drug"],"prefix":"10.4103","volume":"67","author":[{"given":"Rashmi","family":"Sharma","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Shreya","family":"Poddar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Indrashis","family":"Podder","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-55-20240829","doi-asserted-by":"crossref","first-page":"369","DOI":"10.1016\/j.jaad.2005.07.059","article-title":"Azathioprine in dermatology: The past, the present, and the future","volume":"55","author":"Patel","year":"2006","journal-title":"J Am Acad Dermatol"},{"key":"R2-55-20240829","doi-asserted-by":"crossref","first-page":"324","DOI":"10.4103\/0019-5154.156471","article-title":"An interesting case report of azathioprine-induced anagen effluvium","volume":"60","author":"Balasubramanian","year":"2015","journal-title":"Indian J Dermatol"},{"key":"R3-55-20240829","doi-asserted-by":"crossref","first-page":"322","DOI":"10.4103\/0378-6323.174411","article-title":"Azathioprine-associated anagen effluvium","volume":"82","author":"Sonthalia","year":"2016","journal-title":"Indian J Dermatol Venereol Leprol"},{"key":"R4-55-20240829","doi-asserted-by":"crossref","first-page":"40","DOI":"10.4103\/ijdd.ijdd_4_17","article-title":"Azathioprine-induced alopecia as an early clinical marker of its myelosuppression","volume":"3","author":"Bhokare","year":"2017","journal-title":"Indian J Drugs Dermatol"},{"key":"R5-55-20240829","doi-asserted-by":"crossref","first-page":"604","DOI":"10.4103\/0378-6323.116728","article-title":"Anagen effluvium","volume":"79","author":"Kanwar","year":"2013","journal-title":"Indian J Dermatol Venereol Leprol"},{"key":"R6-55-20240829","doi-asserted-by":"crossref","first-page":"110","DOI":"10.4103\/0974-7753.77523","article-title":"Plica neuropathica (plica polonica) following azathioprine-induced pancytopenia","volume":"2","author":"Joshi","year":"2010","journal-title":"Int J Trichology"},{"key":"R8-55-20240829","first-page":"2229","article-title":"Preventability and severity assessment in reporting adverse drug reactions","volume":"49","author":"Hartwig","year":"1992","journal-title":"Am J Hosp Pharm"}],"container-title":["Indian Journal of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijd.ijd_497_22","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T18:46:26Z","timestamp":1787769986000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijd.ijd_497_22"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,11]]},"references-count":7,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2022]]}},"URL":"https:\/\/doi.org\/10.4103\/ijd.ijd_497_22","relation":{},"ISSN":["0019-5154"],"issn-type":[{"value":"0019-5154","type":"print"}],"subject":[],"published":{"date-parts":[[2022,11]]}}}